# SDR QXEA2012120701608

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 698 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 25P CORRODED ON FRAME 698.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.   INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05-02-01.
